The representation theory of the Temperley-Lieb algebras.

B.W. Westbury

Mathematische Zeitschrift (1995)

  • Volume: 219, Issue: 4, page 539-566
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Westbury, B.W.. "The representation theory of the Temperley-Lieb algebras.." Mathematische Zeitschrift 219.4 (1995): 539-566. <http://eudml.org/doc/174788>.

@article{Westbury1995,
author = {Westbury, B.W.},
journal = {Mathematische Zeitschrift},
keywords = {decomposable solutions; equivalent solutions; quasi-hereditary algebras; bond transfer matrices; ice model; Potts model; relations; Temperley-Lieb algebras; Temperley-Lieb relations; matrices; Kazhdan-Lusztig representations},
number = {4},
pages = {539-566},
title = {The representation theory of the Temperley-Lieb algebras.},
url = {http://eudml.org/doc/174788},
volume = {219},
year = {1995},
}

TY - JOUR
AU - Westbury, B.W.
TI - The representation theory of the Temperley-Lieb algebras.
JO - Mathematische Zeitschrift
PY - 1995
VL - 219
IS - 4
SP - 539
EP - 566
KW - decomposable solutions; equivalent solutions; quasi-hereditary algebras; bond transfer matrices; ice model; Potts model; relations; Temperley-Lieb algebras; Temperley-Lieb relations; matrices; Kazhdan-Lusztig representations
UR - http://eudml.org/doc/174788
ER -

NotesEmbed ?

top

You must be logged in to post comments.